# SDR DALA1014110982

- Difficulty date: June 15, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 51,201 hours, 37,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 27DE TO BE INOPERATIVE. MX FOUND A BROKEN WIRE IN THE HARNESS AND REPLACED IT. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.    (DLM88101578)
